# SDR ASOA201101244

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SUPPORT ANGLE JUST ABOVE SILL CORRODED.   REMOVED PAX DOOR FLOOR SUPPORT ANGLE.  CORROSION OUT OF LIMITS IAW SRM 53-21-23 AND 53-00-00 SH88030. COMPLIED WITH STEP 5 OF EC/TC EO 600-53-0700 IAW NDTM PART 1, 51-20-06 NO INDICATIONS NOTED. INSTALLED  ANGLE IAW SRM 51-42-21 AND 51-42-06.
